|Odd "side effects"?
Feb 4, 2004
1st let me say, yes, I KNOW I am getting older. That said...I have been HIV+ for 8 years and I keep accumulating odd problems that my Dr. never seems to be able to tell me what causes it or how to get rid of it. #1. Major lung problem, soft bleeding interior tissue. Done every test under the sun, no cause. Could this be HIV related? Then hives, like an allergy reaction, but no new allergies that I haven't dealt with for years and no response to the process of elimination method. Also HIV related? Major boil problem. Flares up periodically, NOT skin staph. And major arthritis and fibro myalgia type symptoms but no actual arthritis. Medicine? I think if I hear interstitial one more time I may scream....
| Response from Dr. Henry
Hard to say with the details provided. Your HIV status (T-cell counts, HIV level, current treatment) could play a role in some of those symptoms. Usually an experienced HIV specialist-after a thorough examination and history-can sort out the possible contribution of HIV to your symptoms. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Are Lymph Node Swelling Ringing Ears Vision Change Signs Of Hiv?
- Can You Catch Anything From Swallowing Menstrual Blood?
- Can You Catch Hiv On The First Exposure To Hiv?
- Chances Of Getting Hepatitis C Through Anal Sex
- How Long Do It Take For Std Symptoms To Appear?
- Hpv Effect On Hiv Antibody Test Result
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.